# SDR 05FDEA03194

- Difficulty date: October 3, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 46,822 hours, 11,378 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Bracket
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING 1200FT ACCELLERATING THROUGH 270KTS.LOUD BANG   FOLLOWED BY SEVERE VIBRATION.  NO ALERTS IN COCKPIT. ON POST FLT, FOUND NLG LEFT DOOR ACTUATION RODS DETACHED FROM DOOR FRAME AND NOSE GEAR CASE.  R & R FWD LT NOSE GEAR DOOR AND FWD DOOR DRIVE LINK PER MM 32-23-03-4.  R & R AFT LT NOSE GEAR DOOR AND NOSE GEAR SIDE BRACE ATTACH BRACKET PER MM 32-23-05-4.  JACKED A/C NOSE PER MM 07-11-00-2 AND PERF.NOSE  GEAR OPS CHK.  ALL ADJUSTMENTS AND MEASURES ARE WITHIN MM LIMITS.  R & R NOSE GEAR WHEEL WELL INSULATION BLANKET PER SRM.
